Alert archive / Idaho / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 17, NWS Spokane, WA
NWS Spokane, WA issued this severe thunderstorm warning at Jun 1, 2015, 5:33 PM PDT for Lewis County, Nez Perce County, Idaho. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2015, 5:33 PM PDT (00:33 UTC)
- Expired
- Jun 1, 2015, 6:15 PM PDT
- In force
- 42 min
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
Counties Lewis County, ID, Nez Perce County, ID
The radar
The Spokane radar (KOTX), 173 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 0.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 610 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1932 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
668 WUUS56 KOTX 020033 SVROTX IDC061-069-020115- /O.NEW.KOTX.SV.W.0017.150602T0033Z-150602T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPOKANE WA 533 PM PDT MON JUN 1 2015 THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL LEWIS COUNTY IN NORTH CENTRAL IDAHO... CENTRAL NEZ PERCE COUNTY IN NORTH CENTRAL IDAHO... * UNTIL 615 PM PDT * AT 532 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS TO 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF WINCHESTER...OR 13 MILES SOUTH OF LAPWAI...AND MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... CRAIGMONT...CULDESAC...WINCHESTER...REUBENS...WAHA...MOHLER AND GIFFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4614 11685 4625 11692 4651 11656 4628 11631 TIME...MOT...LOC 0032Z 234DEG 17KT 4622 11679 $$ SB
1 follow-up statement
605 WWUS56 KOTX 020056 SVSOTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 556 PM PDT MON JUN 1 2015 IDC061-069-020115- /O.CON.KOTX.SV.W.0017.000000T0000Z-150602T0115Z/ LEWIS ID-NEZ PERCE ID- 556 PM PDT MON JUN 1 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM PDT FOR WEST CENTRAL LEWIS AND NORTHEASTERN NEZ PERCE COUNTIES... AT 554 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS TO 60 MPH. THIS STORM WAS LOCATED NORTH WINCHESTER...OR 10 MILES SOUTHEAST OF LAPWAI...MOVING NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... CULDESAC...REUBENS...GIFFORD AND MOHLER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4625 11676 4630 11682 4651 11656 4628 11631 TIME...MOT...LOC 0054Z 234DEG 17KT 4628 11667 $$ SB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 4:23 PM PDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 1, 4:23 PM PDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
423 PM PDT MON JUN 1 2015
.SYNOPSIS...
It will be quite stormy this evening into the overnight hours as a
vigorous spring storm system moves into the Inland Northwest. Some
storms will be capable of hail and torrential rains this evening.
Showers and isolated thunderstorms will linger into Tuesday.
Temperatures Tuesday and Wednesday will be relatively cool. Much
warmer weather is expected Friday through the weekend with high
temperatures in the mid 80s to low 90s.
&&
.DISCUSSION...
Tonight: Active weather will continue tonight as a negatively
tilted trough lifts into Washington, guided by a strong shortwave
and surface front. Moderate instability and marginal shear exists
across SE WA into southern ID panhandle by mid afternoon and into
the evening with the main threat being large hail and very heavy
rain. Pwats of near three quarters of an inch will be over the
region through the night. The weather threat will change to heavy
rain as the convection develops into a slow moving line that
stalls out over the northern zones. Could see rainfall amounts of
up to half inch in less than 6 hours. A flash flood watch remains
in effect through the night across much of eastern Washington and
north Idaho. /rfox
Tuesday through Thursday night...The upper level low and associated
cold pool aloft will settle over the Inland Northwest through at
least Wednesday. This will keep the threat of showers and afternoon
thunderstorms elevated for the higher terrain surrounding the
Columbia Basin with a lower threat for the basin. A surface low will
form over eastern Washington that will direct moisture into the
northern and eastern zones while the cold pool aloft settles over
the forecast area and a multitude of shortwave impulses pivot around
the upper low. This will provide the moisture, lift and instability
for scattered to numerous showers through Wednesday along with some
thunderstorm activity during peak daytime heating. By Wednesday
night the upper low will start to weaken and the areal coverage of
showers will diminish from south to north and mainly be confined to
the higher terrain along our northern border. By Thursday night the
trough continues to weaken and will finally move off to the east.
This will bring an end to the showers and usher in a dry period just
in time for the weekend. Daytime temperatures will start out rather
cool for Tuesday then trend warmer as showers diminish and the low
moves out of the area. /Kelch
Friday through Monday: There is good agreement between the
morning runs of the medium range models. Forecast confidence is
pretty high that we will see a return of summer-like temperatures
this weekend. The GFS, ECMWF, Canadian and the ensembles all point
to a return to split flow Friday with the southern branch carving
another big trough into California. Good news for the Golden
State. There should be more showers this weekend in California,
Nevada and Arizona...but not enough to bring any long term drought
relief. For Washington and Idaho, a blocking ridge will set up
shop pushing our 850mb temperatures above 20C this weekend. High
temperatures in the mid 80s to low 90s will be a good bet Saturday
through at least Monday. /GKoch
&&
.AVIATION...
00Z TAFS: Showers and thunderstorms will increase in areal
coverage this afternoon and spread north across Eastern WA and N
Idaho. The strongest thunderstorms in the region are expected to
be across southeast WA and up into the central ID Panhandle, with
large hail and heavy downpours the main threats. TAF sites that
may be impacted by these stronger thunderstorms include KGEG,
KSFF, KCOE, KPUW and KLWS with a smaller threat possible at KEAT
and KWMH as well. Torrential rainfall with thunderstorms may also
result in MVFR vis and cigs at times. /EK
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 54 67 50 69 50 73 / 90 60 30 20 20 20
Coeur d'Alene 53 65 49 68 48 73 / 90 70 60 30 30 20
Pullman 50 65 45 67 44 71 / 70 50 40 20 20 20
Lewiston 56 72 52 74 52 78 / 70 60 50 30 20 20
Colville 56 67 50 70 48 76 / 90 90 80 40 40 30
Sandpoint 54 64 49 67 47 73 / 90 90 80 60 40 30
Kellogg 51 64 45 67 44 72 / 100 80 70 40 30 20
Moses Lake 56 74 51 75 51 79 / 50 30 20 20 10 10
Wenatchee 58 71 54 73 55 79 / 60 40 20 20 10 10
Omak 56 69 50 71 49 79 / 80 80 50 40 30 20
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Flash Flood Watch through late tonight for Central Panhandle
Mountains-Coeur d'Alene Area-Idaho Palouse-Northern
Panhandle.
WA...Flash Flood Watch through late tonight for East Slopes Northern
Cascades-Northeast Mountains-Okanogan Highlands-Okanogan
Valley-Spokane Area-Upper Columbia Basin-Waterville Plateau-
Wenatchee Area.
&&Hazardous weather outlook, Jun 1, 7:02 AM PDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KOTX 702 AM PDT MON JUN 1 2015 IDZ001>004-026-027-WAZ031>038-041>044-021415- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 702 AM PDT MON JUN 1 2015 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...Central Washington...East Central Washington...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT A low pressure system will bring a good chance for thunderstorms across the region today into tonight. Some storms could be strong to severe producing large hail and damaging winds. Heavy rain is also likely with these storms...increasing the risk of flash flooding or debris flows, especially for areas located in steep terrain and near wildfire burn scars. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY No hazardous weather is expected at this time.
In the hours before
Local storm report, Jun 1, 12:55 PM PDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
1255 PM PDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 3 SSW METALINE 48.81N 117.41W
05/30/2015 M1.75 INCH PEND OREILLE WA PUBLIC
PUBLIC WORKS EMPLOYEE AT BOX CANYON DAM MEASURED 1.75
HAIL. HAIL DAMAGED VEHICLE.
&&
ABSpecial weather statement, Jun 1, 3:32 PM PDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
332 PM PDT MON JUN 1 2015
WAZ031-012330-
NORTHEAST BLUE MOUNTAINS WA-
332 PM PDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARFIELD AND NORTHWESTERN
ASOTIN COUNTIES UNTIL 430 PM PDT...
AT 331 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTH OF POMEROY...OR 26 MILES WEST OF CLARKSTON...MOVING
NORTHEAST AT 10 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALDER THICKET CAMPGROUND...SPRUCE SPRING CAMPGROUND AND PEOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4618 11762 4630 11762 4642 11759 4643 11753
4642 11737 4639 11733 4617 11753
TIME...MOT...LOC 2231Z 203DEG 11KT 4627 11756
SBSpecial weather statement, Jun 1, 4:18 PM PDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
418 PM PDT MON JUN 1 2015
WAZ031-020000-
NORTHEAST BLUE MOUNTAINS WA-
418 PM PDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GARFIELD AND
SOUTHWESTERN ASOTIN COUNTIES UNTIL 500 PM PDT...
AT 416 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM IN
EXTREME SOUTHERN GARFIELD COUNTY NEAR THE OREGON BORDER CAPABLE OF
PRODUCING NICKEL TO QUARTER SIZE HAIL ALONG WITH TORRENTIAL RAINS.
THIS STORM WAS NEARLY STATIONARY.
NICKEL TO QUARTER SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
GARFIELD AND SOUTHWESTERN ASOTIN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4600 11759 4608 11752 4607 11741 4599 11744
4599 11747
TIME...MOT...LOC 2316Z 222DEG 3KT 4602 11750
SBSpecial weather statement, Jun 1, 4:44 PM PDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
444 PM PDT MON JUN 1 2015
WAZ041-042-044-020045-
WENATCHEE AREA WA-WATERVILLE PLATEAU WA-
EAST SLOPES NORTHERN CASCADES WA-
444 PM PDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DOUGLAS...
SOUTHWESTERN OKANOGAN AND EAST CENTRAL CHELAN COUNTIES UNTIL 545 PM
PDT...
AT 443 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CHELAN...OR 26 MILES NORTHEAST OF WENATCHEE...MOVING NORTHWEST AT 20
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHELAN...STAYMAN...CHELAN FALLS...25 MILE CREEK STATE PARK...LAKE
CHELAN STATE PARK...MANSON...RAMONA PARK CAMPGROUND AND GROUSE
MOUNTAIN CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF ON OR NEAR SOUTHERN ENDS OF LAKE CHELAN...GET OUT OF THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4797 12048 4814 12015 4798 12006 4797 12007
4796 12005 4774 11993 4766 12009
TIME...MOT...LOC 2343Z 149DEG 18KT 4778 12009
SBSpecial weather statement, Jun 1, 4:49 PM PDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
449 PM PDT MON JUN 1 2015
WAZ044-020045-
WATERVILLE PLATEAU WA-
449 PM PDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS COUNTIES
UNTIL 545 PM PDT...
AT 448 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTH OF MOLD...MOVING NORTHWEST AT 10 MPH.
NICKEL SIZE HAIL...VERY HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEAHY...SIMS CORNER AND NILLES CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4807 11917 4790 11918 4789 11922 4780 11921
4778 11924 4774 11931 4797 11956 4801 11942
4800 11935 4805 11925
TIME...MOT...LOC 2348Z 149DEG 10KT 4789 11933
RFSpecial weather statement, Jun 1, 5:22 PM PDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
522 PM PDT MON JUN 1 2015
IDZ026-027-020115-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES ID-LEWISTON AREA ID-
522 PM PDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LATAH...LEWIS...NEZ
PERCE...NORTHEASTERN ASOTIN AND SOUTHEASTERN WHITMAN COUNTIES UNTIL
615 PM PDT...
AT 521 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
CLARKSTON TO 8 MILES NORTHWEST OF WHITE BIRD...AND MOVING NORTHEAST
AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LEWISTON...CLARKSTON...KAMIAH...LAPWAI...CRAIGMONT...NEZPERCE...
CULDESAC...WINCHESTER...WEST CLARKSTON-HIGHLAND...PECK...REUBENS...
WAHA...SOUTHWICK...MOHLER...SPALDING...GIFFORD AND LENORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4604 11660 4603 11667 4638 11705 4644 11704
4654 11689 4655 11672 4663 11662 4663 11646
4650 11645 4650 11637 4641 11630 4641 11619
4630 11613 4623 11601 4621 11615 4615 11620
4620 11643 4612 11651 4600 11654
TIME...MOT...LOC 0021Z 243DEG 26KT 4646 11716 4587 11639
SBThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 5:22 PM PDT | Special Weather Statement | OTX | Lewis, Nez Perce | 53 min |
| Jun 1, 6:00 PM PDT | Special Weather Statement | OTX | Lewis | 45 min |
| Jun 1, 6:12 PM PDT | Severe Thunderstorm Warning | OTX | Latah, Nez Perce | 44 min |
| Jun 1, 6:21 PM PDT | Special Weather Statement | OTX | Lewis | 24 min |
| Jun 1, 6:31 PM PDT | Areal Flood Advisory | OTX | Latah, Lewis, Nez Perce | 3 hr |
| Jun 1, 6:55 PM PDT | Flash Flood Warning | OTX | Latah, Lewis, Nez Perce | 3 hr |
| Jun 1, 8:33 PM PDT | Areal Flood Advisory | OTX | Kootenai | 3 hr |
| Jun 1, 8:48 PM PDT | Areal Flood Advisory | OTX | Bonner | 3 hr |
| Jun 1, 8:59 PM PDT | Flash Flood Warning | OTX | Kootenai | 3 hr |
| Jun 1, 9:17 PM PDT | Flash Flood Warning | OTX | Bonner | 3 hr |
| Jun 1, 9:51 PM PDT | Areal Flood Advisory | OTX | Bonner, Boundary | 3 hr |
Nearby
Severe Thunderstorm Warnings in Idaho, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.